×

zbMATH — the first resource for mathematics

On two strengthenings of regularity of measures. (English) Zbl 0444.28004
MSC:
28A12 Contents, measures, outer measures, capacities
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERBERIAN S. K.: Measure and integration. New York 1965. · Zbl 0126.08001
[2] GARDNER R. J.: The regularity of Borel measure and Borel measure - compactness. Proc. London Math. Soc., 30, 1975, 95-113. · Zbl 0294.28001
[3] KOMORNÍK J.: Correspondence between semimeasures and small systems. Mat. časop., 25, 1975, 59-62.
[4] LLOYD J.: On classes of null sets. The Journal of the Austr. Math. Soc., 14, 1972, 317-328. · Zbl 0243.28004
[5] MARTIN A. F.: A note on monogenic Baire measure. Amer. Math. Mounthly, 84, 1977, 554-555. · Zbl 0368.28004
[6] NEUBRUNN T.: On an abstract formulation of absolute continuity and dominancy. Mat. časop., 19, 1969, 202-215. · Zbl 0186.09801
[7] PLACHKY D.: Extremal and monogenic additive set functions. Proc. Amer. Math. Soc., 54, 1976, 193-196. · Zbl 0285.28005
[8] RIEČAN B.: Abstract formulation of some theorems of measure theory. Mat.-fyz. časop., 16, 1966, 268-273. · Zbl 0174.34402
[9] RIEČAN B.: Subadditive measures and small systems. Čas. pěst. mat., 99, 1974, 279-285. · Zbl 0289.28003
[10] RIEČANOVA Z.: On an abstract formulation of regularity. Mat. časop., 21, 1971, 117-123. · Zbl 0223.28001
[11] RIEČANOVA Z.: A monogenic Baire measure need not be completion regular. Mat. časop., 24, 1974, 275-276. · Zbl 0287.28001
[12] ULAM S.: Masstheorie in der allgemeinen Mengenlehre. Fundam. Math., 16, 1930, 140-150. · JFM 56.0920.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.